# SDR CA001228019

- Difficulty date: September 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Nr 2
- Part time: 29,207 hours, 33,872 cycles
- Component: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING TAKEOFF NR 2 ENGINE OIL PRESSURE LT ILLUMINATED WITH, OIL PRESSURE FLUCTUATING BETWEEN  35-60 PSI. ENGINE WAS SHUTDOWN & AIRCRAFT RETURNED TO FIELD. NO EMERGENCY WAS DECLARED, PAX DEPLANED, NR 2 ENGINE OIL WAS SERVICED, 4 QUARTS OF OIL. ENGINE RUN AND ALL INDICATIONS NORMAL. AIRCRAFT WAS RETURNED TO SERVICE.
